Boundedness of the Marcinkiewicz Integral on Grand Variable Herz Spaces

Hammad Nafis, Humberto Rafeiro, Muhammad Asad Zaighum

Research output: Contribution to journalArticlepeer-review

Abstract

We prove the boundedness of the Marcinkiewicz integral on grand variable Herz spaces.

Original languageEnglish
Pages (from-to)739-753
Number of pages15
JournalJournal of Mathematical Inequalities
Volume15
Issue number2
DOIs
Publication statusPublished - Jun 2021

Keywords

  • Grand spaces
  • Herz spaces
  • Marcinkiewicz integral
  • variable exponent spaces

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'Boundedness of the Marcinkiewicz Integral on Grand Variable Herz Spaces'. Together they form a unique fingerprint.

Cite this